# SDR DL72S981578

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ANGLE CRACKED AT O/B SIDE OF ACTUATOR ATTACH RIB.  REMOVED PANELS 6501, 6573 AND 6502 FOR ACCESS.  REPAIRED PER MM 57-54-0, FIG 804.  INSTALLED PANELS 6501, 6573 AND 6502.
